# SDR NACA2018071800030

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 75,902 hours, 51,637 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE/TOOLING DAMAGE ON THE BELT FRAME 887 RIGHT HAND AT UPPER FLANGE AT BS21R. GOUGE/TOOLING DAMAGE ON THE BELT FRAME 887 & 907 RT AT UPPER FLANGE AT STR 21R BOTH FRAMES REPLACED WITH NEW FRAMES IAW REPAIR INSTRUCTIONS DOC NR CS 23260-O/O DATED 9 MAY 2018.
